Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have high BP, headaches, erectile dysfunction, dry spots below eye. On amplodine. Help?

Good Evening. I have a question about the link between headaches and blood pressure.

I am a 28 year old male who was diagnosed with high blood pressure around 2 years ago, I have been on 5mg of amplodine for a period of time and this has really started to knock me around. I previously went to speak with my doctor but they were of no use. One major concern regarding the side effect of these drugs is erectile dysfunction, at 28 I dont feel I should be experiencing this.

Anyway 4 days ago I decided to take myself off my medication for a period of time and am eating foods that are good at reducing blood pressure.

The side effects that i was experiencing are pretty much no more, which is a bonus, however I now have mild headaches. I previously went too see an optician approximately 2 years ago before being diagnosed with high blood pressure and they informed me I had dry spots on my eye and perscribed eye lubricant, today I have purchased some more in abid to ease the headaches off.

Is there a link between dry patches on the eye and high blood pressure?

I have kept a diary of my blood pressure readings and am monitoring this on a daily basis and they have not increased past reading that I was experiencing while on amplodine.

I eat very healthy and have recently started back at the gym again, my blood pressure can be spot on one minute, then i can walk across a room and it can go up.

My readings for the last for days are:

11/04/2013
13:30 - 1) 127/70
19:00 - 1) 141/67 2) 142/76 3) 141/74
20:40 - 1) 142/74 2) 148/72 3) 140/71

12/04/2013
00:35 (Return from gym) 1) 139/73 2) 139/72 3) 134/71
10:50 1) 122/75 2) 130/70 3) 121/73
13:40 1) 125/73 2) 129/67 3) 133/70
19:30 1) 138/69 2) 134/72 3) 137/69
22:30 1) 144/69 2) 142/73 3) 135/71
23:30 1) 127/73 2) 131/65 3) 125/70

13/04/2013
06:30 1) 123/76 2) 123/74 3) 127/78
16:55 1) 154/72 2) 140/70 3) 142/70
17:00 1) 132/62 2) 138/64 3) 125/76
19:40 1) 136/65 2) 130/63 3) 140/63 4) 135/65
20:15 1) 138/68 2) 131/69 3) 130/66
21:30 1) 131/72 2) 140/67 3) 139/67

14/04/2013
07:00 1) 138/73 2) 128/73 3) 126/76
16:50 1) 138/65 2) 135/65 3) 136/65
17:00 1) 137/65 2) 132/61 3) 131/61
19:05 1) 135/65 2) 130/67 3) 130/65

Previously my blood pressure has been over 160/80(ish)
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
HI
YOU ARE A PATIENT OF BP WITH A AGE OF 28......FIRSTLY CHANGE YOUR DOCTOR PLZ
AMLODIPINE IS A DRUG OF CHOICE FOR BP FOR ABOVE 65 YEARS
ACTUALLY YOU ARE HAVING SYSTOLIC BP MEANING ONLY THE UPPER PART OF YOUR BP INCREASES NOT THE LOWER ONE
CAUSE OF SYSTOLIC BP IN YOUNG ARE
MIGRAINE
CLUSTER HEADACHE
ANXIETY / DEPRESSION
KINDLY SEE A NEUROPHYSICIAN AND STOP TAKING AMLODIPINE AND TREAT YOUR HEADACHE AND YOUR ERECTILE DYSFUNCTION AND SYSLOIC BP WILL GO AWAY
DRY PATCHES ON EYE............SEEMS NOTHING RELATED .....GIVE MORE DESCRIPTION
TAKE CARE
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor